MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7840
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a dissection.The target lesion was located in left heart.A 5f expo guide catheter was selected for percutaneous coronary intervention.During the procedure, imaging was performed and everything looked fine.The 5f expo guide catheter was used.When the second set of imaging was completed after using this device, a dissection was observed.Intervention was performed with balloons and stents.The procedure was completed with medical intervention.The case was completed and the patient was flown to another hospital.No further patient complications were reported.
 
Additional Manufacturer Narrative
Adverse event/product problem was corrected from adverse event and product problem to adverse event.
 
Event or Problem Description

Brand Name
EXPO GUIDE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8901390
Report Number2134265-2019-09811
Device Sequence Number16206514
Product Code DQO
UDI-Device Identifier08714729187813
UDI-Public08714729187813
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2021
Device Model Number7840
Device Catalogue Number7840
Device Lot Number0060185733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;